Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators
D. Baleanu and
S. D. Purohit
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
By making use of the fractional hypergeometric operators, we establish certain new fractional integral inequalities for synchronous functions which are related to the weighted version of the Chebyshev functional. Some consequent results and special cases of the main results are also pointed out.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/609160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/609160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:609160
DOI: 10.1155/2014/609160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().